# SDR SWIA202156210

- Difficulty date: January 18, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING R/H FLOOR SILL AT FS559.14 FOUND CRACK ON STRINGER 17R.   (C-CHECK) RO 2/9/2021   REPLACED R/H STRINGER 17R BETWEEN FS559.00 & FS559.00+16. REF REO 601R-53-51-551 REV -- DATED 2021-01-30, CRJ200 SRM 51-42-06, & CRJ200 SRM 51-42-21. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
